# SDR SWAA2014012024335

- Difficulty date: January 15, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 56,914 hours, 34,918 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546596
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 727B STRINGER 8R.  REPAIR FRAME IAW SWA EA.
